Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Effective non-vanishing of asymptotic adjoint syzygies


Author: Xin Zhou
Journal: Proc. Amer. Math. Soc. 142 (2014), 2255-2264
MSC (2010): Primary 13D02; Secondary 14C99
Published electronically: April 4, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to establish an effective non-vanishing theorem for the syzygies of an adjoint-type line bundle on a smooth variety as the positivity of the embedding increases. Our purpose here is to show that for an adjoint-type divisor $ B = K_X+ bA$ with $ b \geq n+1$, one can obtain an effective statement for arbitrary $ X$ which specializes to the statement for Veronese syzygies in the paper ``Asymptotic Syzygies of Algebraic Varieties'' by Ein and Lazarsfeld. We also give an answer to Problem 7.9 in that paper in this setting.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13D02, 14C99

Retrieve articles in all journals with MSC (2010): 13D02, 14C99


Additional Information

Xin Zhou
Affiliation: Department of Mathematics, University of Michigan, East Hall, 530 Church Street, Ann Arbor, Michigan 48109-1043
Email: paulxz@umich.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2014-11947-2
PII: S 0002-9939(2014)11947-2
Received by editor(s): March 31, 2012
Received by editor(s) in revised form: July 16, 2012
Published electronically: April 4, 2014
Communicated by: Irena Peeva
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.